| Model Number |
0035820 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
09/08/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
Event or Problem Description
It was reported that foreign material was found in device.
Additional Manufacturer Narrative
The reported event was confirmed, as a manufacturing-related.Visual evaluation of the returned sample noted two unopened (inside original packaging), ear and ulcer syringes were received.Visual inspection of the sample noted two pieces of cardboard-like paper material (measuring 1.80 sq mm and 1.50 sq mm) loose on the syringes inside the package.Also, a black foreign material was much larger than 0.6 mm was found in the package.Although the reported event was confirmed, the root cause could not be determined.A potential root cause for this failure mode could be due to a "defective/ contaminated components from the supplier." the devices did not meet the specifications, and was influenced by the reported failure.The product used for the treatment purposes.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The labeling review was not performed because the labeling could not have prevented the reported failure.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the actual/suspected device was inspected.
Event or Problem Description
It was reported that the foreign material was found in device.